# SDR CALA2023031500749

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757*
- Aircraft serial: 32818
- Aircraft time: 54,028 hours, 17,167 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Part number: 148313820
- Condition: Corroded
- Location: Apu Inlet Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE APU AIR INLET DOOR INTERIOR FWD FLANGE, UNDER THE NUTPLATES, AND THE FWD FLANGE IS EXFOLIATED WITH CORROSION BETWEEN THE FLANGE AND FUSELAGE SKIN. REMOVED THE APU AIR INLET DOOR ASSY, AND FABRICATED AND REPLACED THE UPPER AND LOWER FLANGES, AND REINSTALLED THE APU INLET DOOR ASSEMBLY IAW B757 AMM 49-15-01. OPERATIONAL CHECK GOOD.
